Linear algorithm for minimal rearrangement of structuresстатья Перевод Исследовательская статья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 3 декабря 2017 г.

Работа с статьей


[1] Gorbunov K. Y., Lyubetsky V. A. Linear algorithm for minimal rearrangement of structures // Problems of Information Transmission. — 2017. — Vol. 53, no. 1. — P. 55–72. We propose a linear time and linear space algorithm which constructs a minimal sequence of operations rearranging one structure (directed graph of cycles and paths) into another. Structures in such a sequence may have a varying number of edges; a list of operations is fixed and includes deletion and insertion of a fragment of a structure. We give a complete proof that the algorithm is correct, i.e., finds the corresponding minimum. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть